# SDR M7KA1017084173

- Difficulty date: November 17, 2008
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N824MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4173
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Part number: ASNA2154C02
- Condition: Worn
- Location: Eng Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, LATCH APPEARED LOOSE AND CLOSER INSPECTION REVEALED LOCKING LATCH HINGE PINS SOCKETS AND HOOK CATCH WORN EXCESSIVELY.  INSTALLED NEW LATCHES AS REQUIRED.
